dheana, you are going to make it. Everything is going to return to normal. Your situation will get better. Be encouraged and think positive thoughts. Remember this, what you are feeling are just that, feelings. You do not have to be controlled by your feelings, you can control them.
I am on week 3 of 26. These medications are not nice. You are going to make it and everything will get better.
ah honey, your NOT WHINNING your simply talking about how you are feeling, which i think is a VERY good sign....it is clearly stated in all the inserts for this medication that what you are experiencing is a definate side effect......please please hang in there.....one week to go....YOUR SO BRAVE.....from what i understand these feelings do subside after treatment and espeacially if you have never had depression before, things will be clear for you again....as for the crying....YOUR ALLOWED!!!....remember honey...it is the DRUGS not YOU!!!! okay....again, hang in there as best you can, PLEASE make SURE you tell those around you about the sudicidal thoughts and stay close to people...espeacially this time of year....god knows it can be depressing for many.....coupled with what you are going through, this is a very difficult time...but you are almost HOME FREE!!!!......stay close and let us know how you are okay....my thoughts and all the good energy i can muster are being sent your way....love kimmy
some times the pills might not be enough. have you talked to a head doc yet? if ayou are still thinking of harming yourself get help. please!!!!!
Hi dheana, I agree with Skagway, I hope you are talking to a professional about your suicidal thoughts. Don
I see a shrink each week but he says that I'll be alright after finishing treatment. It is wothless now to change the antidepressants, one week will go somehow and then will see whether I treated my liver and damaged my brain. This could be possible and I know that battle with depression is not an easy one.
Thank you all for your support.
I'm here, too, watching over you. You've been such a trooper these last months. Let this week also get past you and then let the holidays shine! Maj Neni
good to hear from u again. YOU ARE ALMOST THERE. great!!! just be patient a little longer. many of us do wonder at times if wer'e trading liver disease for mental illness!!! ive had the depression/anxiety stuff too. with bad thoughts.
keep on love and prayers for you....
Dheana, so very sorry to butt in --thank you
Hi MajNeni, How much more time do you have? Aren
How long does it take to feel good again?
Does anyone have expeerience with this kind of problems? Which antidepressant works for my problem? I'm really desperate!
Girl, I'm gonna get you!!!!! I also had that horrible suicidal spirit come over me during tx. I am a month and 1/2 post tx. I still get depressed, but not as bad. And the suicidal thoughts ARE GONE!!!!! You hang in there...YOU CAN DO IT. God is w/ you and tomorrow is a new day! Remember your children need you! I love ya girl...you've done soooo good. My shrink changed me from lexapro to effexor XR. Maybe you need a different antidepressant. And rest, rest, rest...I found that when I over do it, that's when I get the crying spells. We've fought a long hard battle, but we're on the downhill slide. I thought I'd go crazy after tx. being so anxious to get well. Our bodies are tired and healing now, so you hang in there! Remember we were all love you very much. I know you went thru this a while back. You made it then, and you CAN MAKE IT NOW. Hang on and keep us posted. I've got to tell ya something funny. My granddaughter and her friend who is 7 were playing outside this afternoon. They came running in the house and the 7 yr old said a dog was chasing us! I told her you are safe now, and remember you always have an angel sitting on your shoulder. She said "I think mine fell off while I was running!" I laughed so hard....from the mouth of babes!!!!!!! love ya girl, Cindee
I'm happy to see you post again. Week 47, you can start counting the MINUTES! And, no matter how bad it is, I'm sure you'll feel better as these drugs leave your system. That's one of the things about depression--it seems permanent. But it isn't. I don't pray, but my good thoughts are with you and I hope for the best for you. Deserve, hell, you've earned it.
My husband says that I become so frighten because I read all the posts here and I suffer for everyone.
He even restricted my access to the internet so that's why I coundn't post up to now.
He is trying to do the best for me, I'm sure but sometimes he can't understant what's happening. Neither do I.
you cant stop taking AD to quickly, many have to come off slowly.
it will probley take a few months to get the bug killer out of your system, ask the doc aboout a withdrawll schulde. i had to sstop tx 8 months ago and i am still taking 60mg of paxil daily... majnine see my spelling and thoughts seem to getting foggy or i just getting dumber----that might be..
happy xmas and a merry new year-----enjoy life because we have all done a short stint in hell=oops excuse me--roy
You've been a scarce sight, but you sound terrific. I think I've whined a bit here about fog and fatigue... my two main problems besides the blood counts... the other stuff comes and goes, and what are you going to do. Last shot is Jan.16, last pills Jan.23 am. I've counted it all out a zillion times. Now I hope they don't move the goalpost... I'll be in FL for ~Dec.22-Jan.15, so I don't think I'll be shoveling anymore snow on tx. (I'll make the guys do it if it comes at the end...)
I'm glad you're so fine! Maj Neni
Great hearing from you. So, half dose Pegasys still makes it foggy? That's a shame.
We're traveling to FL by car, too close to Christmas; and I don't want to do any stunts, so we won't rush. My daughter can't come til New Year's Eve anyway, so we moved Christmas to the First. Gives us a week before to see if we can pull it off. I'm delegating all the shopping...
Happy, happy holidays - Christmas, Hannukah, Kwanza, Eid... whatever. I wish everyone good health recovered and kept; and peace on earth.
I have taken breaks in my tx for several weeks at a time & it doesn't take long to start feeling like your old self again. I cryed when my DR. said resume meds. But this was a window of hope for me & hopefullly u all. It's all gonna be ok
Hang in there, the treatment is almost over. I feel for you every time I read your posts. I felt so hopeless. If I had known about this forum during the treatment, my posts would have been exactly like yours. Looking back, it was such a scary time. I am six months post treatment and things are so much better. I still have a ways to go but I can even laugh now. I remember during the treatment, I hated advice so I'll just tell you the things that worked for me. I carried around a note pad and calendar and just wrote out detailed lists of what I was supposed to do and clung to it. The one day at a time philosophy really helped me. I also rested every chance I could. At the time I couldn't sleep very well but now I sleep a lot better. So I laid in bed even though I didn't sleep. Your energy will come back. The other thing that helped me was surrounding myself with emotionally supportive people. I will pray for you Dheana and I know you will come out of this.
There were days on treatment that I felt so bad I wanted to die but could not get off the couch to do anything about it. The brain fog was a blessing because I don't have a clear memory of a lot of the time in treatment. Each time I felt bad, I said I would just deal with that day and try not to think ahead. It seemed like the further I got in treatment, the worse I felt. I have not stopped my antidepressant yet (6 weeks post tx) and do not intend to until I give my brain a chance to make the right chemicals again. I am on 10 mg of Lexapro a day and probably should have gone to 20 towards the end. Hang in there and remember when you counted your weeks to go in double digits. Keep us posted on how you feel each day so we know that you are all right!
Love & Peace,
Thank you my friends. God bless you and I wish you all to have a SVR.
It's Christmas time and I'll go to the beach, remember I'm from New Zealand and now is summer!
Merry Christmas to everyone!
Hi ~ I wanted to wish you a Happy Holiday before you leave for FL just in case you won't have internet access where you are. You are a bright light on this forum ~ always positive, even through some rough times. Always a good word for everyone.
Soak up some warmth and bring it back here to NY. I just can't seem to get warm! Have a wonderful time. You'll be back just in time for that last shot....and a great new year.
DHEANA YOU ARE GOING TO MAKE IT. You MIGHT NEED TO SLOWLY CHANGE AD'S AND STAY ON THEM FOR AWHILE AFTER. REMEMBER THIS STUFF MESSES W/ BRAIN CHEMISTY.The rest of you ,almost done, you got it whipped. The rest of us just starting, we just need to follow the examples of the winners God Bless Us All! joni